Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006, Article ID 43796, 9 pages
http://dx.doi.org/10.1155/JAMSA/2006/43796

Random fixed point theorems for multivalued nonexpansive non-self-random operators

1Department of Mathematics, Faculty of Science, Naresuan University, Phitsanulok 65000, Thailand
2Department of Mathematics, Faculty of Science, King Mongkut’s University of Technology Thonburi, Bangkok 10140, Thailand

Received 8 March 2005; Revised 9 June 2005; Accepted 4 August 2005

Copyright © 2006 S. Plubtieng and P. Kumam. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. Plubtieng and P. Kumam, “Random fixed point theorems for multivalued nonexpansive non-self-random operators,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2006, Article ID 43796, 9 pages, 2006. https://doi.org/10.1155/JAMSA/2006/43796.